Real genus actions of finite simple groups

From MaRDI portal
Revision as of 01:03, 30 January 2024 by Import240129110155 (talk | contribs) (Created automatically from import240129110155)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Publication:5948865

DOI10.1216/RMJM/1020171573zbMath0984.30026OpenAlexW1969597671MaRDI QIDQ5948865

Coy L. May

Publication date: 12 November 2001

Published in: Rocky Mountain Journal of Mathematics (Search for Journal in Brave)

Full work available at URL: http://math.la.asu.edu/~rmmc/rmj/Vol31-2/CONT31-2/CONT31-2.html





Related Items (6)




Cites Work




This page was built for publication: Real genus actions of finite simple groups